Alert archive / Illinois / Flash Flood Watches in 2018

Flash Flood Watch 1, NWS Lincoln, IL

June 10, 201819 counties in Illinois

NWS Lincoln, IL issued this flash flood watch at Jun 10, 2018, 7:30 PM CDT for 19 counties in Illinois. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Jun 10, 2018, 7:30 PM CDT (00:30 UTC)
Expired
Jun 11, 2018, 9:00 AM CDT
In force
14 hr
Issued by
NWS Lincoln, IL
Flood severity
None

Counties Cass County, IL, Christian County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Jasper County, IL, Lawrence County, IL, Macon County, IL, Morgan County, IL, Moultrie County, IL, Richland County, IL, Sangamon County, IL, Scott County, IL, Shelby County, IL

The radar

The Lincoln radar (KILX), 101 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.5 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2018-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 407 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2018-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
407 J/kg
Mixed-layer CIN
-200 J/kg
Mixed-layer LCL
1018 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.8

Open this sounding in Storm Lab

The text

As transmitted.

733 
WGUS63 KILX 110030
FFAILX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Lincoln IL
730 PM CDT Sun Jun 10 2018

ILZ062-063-066>068-071>073-110830-
/O.NEW.KILX.FF.A.0001.180611T0030Z-180611T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
Including the cities of Greenup, Marshall, Effingham, Newton, 
Robinson, Flora, Olney, and Lawrenceville
730 PM CDT Sun Jun 10 2018

...FLASH FLOOD WATCH IN EFFECT UNTIL 7 AM CDT MONDAY...

The National Weather Service in Lincoln has issued a

* Flash Flood Watch for portions of east central Illinois and 
  southeast Illinois, including the following areas, in east 
  central Illinois, Clark and Cumberland. In southeast Illinois, 
  Clay, Crawford, Effingham, Jasper, Lawrence, and Richland. 

* Until 7 AM CDT Monday

* Thunderstorms with very heavy rain can be expected in southeast
  Illinois, primarily along and south of I-70, this evening into
  early Monday morning. Rainfall rates of up to 2.00 inches per
  hour are possible with the strongest storms tonight, which may
  result in flash flooding. Total rainfall accumulations of 3.00 
  to 6.00 inches are possible overnight.

* Heavy rainfall rates will result in rapid flash flooding of
  roads, creeks and streams in southeast Illinois tonight. NEVER
  attempt to drive across a flooded roadway, particularly at night
  when it is difficult to judge the depth of the water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

Miller
2 follow-up statements
941 
WGUS63 KILX 110701
FFAILX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Lincoln IL
201 AM CDT Mon Jun 11 2018

ILZ047-049>057-061-111400-
/O.EXB.KILX.FF.A.0001.000000T0000Z-180611T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cass-Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-Coles-
Edgar-Shelby-
Including the cities of Beardstown, Winchester, Jacksonville, 
Springfield, Taylorville, Decatur, Sullivan, Tuscola, Charleston,
Mattoon, Paris, and Shelbyville
201 AM CDT Mon Jun 11 2018

...FLASH FLOOD WATCH IN EFFECT UNTIL 9 AM CDT THIS MORNING...

The National Weather Service in Lincoln has expanded the

* Flash Flood Watch to include portions of central Illinois, 
  east central Illinois, and west central Illinois, including 
  the following areas, in central Illinois, Christian, Macon, 
  Sangamon, and Shelby. In east central Illinois, Coles, 
  Douglas, Edgar, and Moultrie. In west central Illinois, Cass, 
  Morgan, and Scott. 

* Until 9 AM CDT this morning

* Thunderstorms with very heavy rain can be expected in from I-72
  south overnight, and diminish during early Monday morning.
  Rainfall rates up to 2 inches per hour are possible with the
  strongest storms overnight, which may result in flash flooding.
  Additional rainfall accumulations of 2 to 4 inches are possible
  overnight with locally higher amounts possible.
  
* Heavy rainfall rates will result in rapid flash flooding of 
  roads, creeks and streams in southeast Illinois tonight. NEVER 
  attempt to drive across a flooded roadway, particularly at 
  night when it is difficult to judge the depth of the water. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION
especially at night. You should monitor later forecasts and be 
prepared to take action should Flash Flood Warnings be issued.

&&

$$

ILZ062-063-066>068-071>073-111400-
/O.EXT.KILX.FF.A.0001.000000T0000Z-180611T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
Including the cities of Greenup, Marshall, Effingham, Newton, 
Robinson, Flora, Olney, and Lawrenceville
201 AM CDT Mon Jun 11 2018

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 9 AM CDT THIS MORNING...

The Flash Flood Watch is now in effect for

* Portions of east central Illinois and southeast Illinois, 
  including the following areas, in east central Illinois, Clark 
  and Cumberland. In southeast Illinois, Clay, Crawford, 
  Effingham, Jasper, Lawrence, and Richland. 

* Until 9 AM CDT this morning

* Thunderstorms with very heavy rain can be expected in southeast
  Illinois overnight south of I-72. The rain should diminish by 
  mid Monday morning. Rainfall rates of up to 2 inches per hour 
  are possible with the strongest storms overnight, which may 
  result in flash flooding. Additional rainfall accumulations of 2
  to 4 inches with locally higher amounts are possible overnight.
  

* Heavy rainfall rates will result in rapid flash flooding of 
  roads, creeks and streams in southeast Illinois tonight. NEVER 
  attempt to drive across a flooded roadway, particularly at 
  night when it is difficult to judge the depth of the water. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION
especially at night. You should monitor later forecasts and be 
prepared to take action should Flash Flood Warnings be issued.

&&

$$

07
763 
WGUS63 KILX 111403
FFAILX

Flood Watch
National Weather Service Lincoln IL
903 AM CDT Mon Jun 11 2018

...THREAT OF FLASH FLOODING HAS DIMINISHED...

ILZ047-049>057-061>063-066>068-071>073-111515-
/O.EXP.KILX.FF.A.0001.000000T0000Z-180611T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cass-Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-Coles-
Edgar-Shelby-Cumberland-Clark-Effingham-Jasper-Crawford-Clay-
Richland-Lawrence-
Including the cities of Beardstown, Winchester, Jacksonville, 
Springfield, Taylorville, Decatur, Sullivan, Tuscola, Charleston,
Mattoon, Paris, Shelbyville, Greenup, Marshall, Effingham, 
Newton, Robinson, Flora, Olney, and Lawrenceville
903 AM CDT Mon Jun 11 2018

...FLASH FLOOD WATCH HAS EXPIRED...

The Flash Flood Watch for portions of central Illinois, east
central Illinois, southeast Illinois, and west central Illinois
has expired. Rainfall has diminished and although some pooling 
continues in low spots, particularly across Christian and Shelby 
Counties, the threat of flash flooding has diminished.


$$

BARKER

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood watch went out at Jun 10, 7:10 PM CDT, 20 minutes earlier.

Area forecast discussion, Jun 10, 7:10 PM CDT, 20 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
710 PM CDT Sun Jun 10 2018

.SHORT TERM...(This evening through Monday)
ISSUED AT 351 PM CDT Sun Jun 10 2018

Severe thunderstorms moving through east central IL at this time
expected to continue for at least the next 2-3 hours. Keeping an
eye on another storm, and possible additional development, in west
central IL from near UIN through Rushville to Petersburg. SVR
Watch cancelled to the north of this activity, including PIA and
BMI. Additional showers and t-storms in scent Iowa slowly
translating east to east-southeastward. Thus, will keep the
mention of showers and t-storms in the forecast into Monday
morning.

Another very warm and humid day is in store for much of the area
Monday with temperatures 85-90 degrees. Could see a few late
afternoon/evening t-storms Monday...particularly in southeast and
east central IL along the synoptic front expected to be just north
of I-70.

.LONG TERM...(Monday night through Sunday)
ISSUED AT 351 PM CDT Sun Jun 10 2018

A deep upper trough in the Pacific NW is expected to rotate NE
from the Canadian Rockies toward Lake Winnipeg. This will push the
upper level ridge to the east of the western Great Lakes, allowing
a cold front to advance toward the Midwest. The front is expected
to move across the forecast area during the day Tuesday, resulting
in another potential for showers/t-storms.

A drier airmass will move in behind the front for Wednesday,
although temperatures will remain on the very warm side. The dry
weather will be short lived as a warm front lifts toward central
IL and shortwaves interact with the front to give us showers and
thunderstorms from Wed nite through Thursday nite.

The longer range models are in a bit of disagreement for late in
the week and into the weekend. The GFS and Canadian keep the main
upper ridge to the west of the our region, while the European
breaks it down and shifts it through IL. For now will side with
the more pessimistic GFS/Canadian solution and go with a chance
for t-storms late Friday into Saturday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 711 PM CDT Sun Jun 10 2018

Lingering t-storms in central IL will keep a mention of VCTS in
the TAF for SPI and DEC through at least 02z. Most of the
convection should sink to the south of the TAF sites by then.
Could also see a few spotty showers from PIA to CMI, but the main
issue there will be the possibly advection of IFR ceilings late
this evening. For now will stick with the development of MVFR
ceilings, and keep an eye on widespread persistent IFR ceilings
along the I-74 corridor for later updates.

Any low clouds that do develop should scour out by late morning,
giving way to VFR conditions as an increasing easterly flow
develops.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Miller
LONG TERM...Miller
AVIATION...Miller
Hazardous weather outlook, Jun 10, 3:38 PM CDT, 3 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
338 PM CDT Sun Jun 10 2018

ILZ040>057-061>063-066>068-071>073-111100-
Cass-Champaign-Christian-Clark-Clay-Coles-Crawford-Cumberland-
De Witt-Douglas-Edgar-Effingham-Jasper-Lawrence-Logan-Macon-Mason-
Menard-Morgan-Moultrie-Piatt-Richland-Sangamon-Schuyler-Scott-
Shelby-Vermilion-
338 PM CDT Sun Jun 10 2018

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois, southeast Illinois and west
central Illinois.

.DAY ONE...TONIGHT...

Strong to severe storms will continue across portions of central
and southeast Illinois this evening. Damaging wind and hail will
be the primary severe threat, mainly along and south of I-72
through Danville. Locally heavy rains and frequent lightning will
also be a risk with any thunderstorm.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

A typical summer-time pattern is expected to continue through
Tuesday with daily chances for thunderstorms. There is a marginal
risk for strong to locally severe thunderstorms Monday afternoon
and evening. There is a chance of thunderstorms again from late
Wednesday night through Friday morning, and overnight Friday night
into Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed til 8 pm.

ILZ027>031-036>038-111100-
Fulton-Knox-Marshall-McLean-Peoria-Stark-Tazewell-Woodford-
338 PM CDT Sun Jun 10 2018

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TONIGHT...

Scattered thunderstorms are still possible this evening across
parts of central Illinois. There is a marginal risk that some of
the storms could become severe, however organized severe weather
is not expected. Stronger storms could have hail and gusty winds,
along with locally heavy rains and frequent lightning.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

A typical summer-time pattern is expected to continue through
Tuesday with daily chances for thunderstorms. There is a marginal
risk for strong to locally severe thunderstorms Monday afternoon
and evening. There is a chance of thunderstorms again from late
Wednesday night through Friday morning, and overnight Friday night
into Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed later this evening.

Auten

In the hours before

Local storm report, Jun 10, 5:00 PM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
500 PM CDT SUN JUN 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     TSTM WND DMG     9 SE PARIS              39.52N 87.57W
06/10/2018                   EDGAR              IL   BROADCAST MEDIA

            LARGE TREE LIMBS BLOWN DOWN

&&

SBAKER
Local storm report, Jun 10, 5:37 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
537 PM CDT SUN JUN 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TSTM WND DMG     THOMASBORO              40.24N 88.19W
06/10/2018                   CHAMPAIGN          IL   TRAINED SPOTTER

            LARGE TREE LIMBS BLOWN DOWN

0442 PM     HAIL             BEARDSTOWN              40.01N 90.43W
06/10/2018  M1.75 INCH       CASS               IL   BROADCAST MEDIA

            PUBLIC REPORT OF GOLFBALL SIZED HAIL RELAYED THROUGH
            BROADCAST MEDIA.

&&

EJL
Local storm report, Jun 10, 5:44 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
544 PM CDT SUN JUN 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     TSTM WND DMG     SIDNEY                  40.02N 88.07W
06/10/2018                   CHAMPAIGN          IL   EMERGENCY MNGR

            THREE INCH DIAMETER BRANCHES THROUGHOUT CITY. GRAIN BIN
            BLOWN DOWN AT 1876 COUNTY ROAD 700N. POWER LINE DOWN AND
            TREE DAMAGE AT 1725 COUNTY ROAD 900N. FROM COUNTY
            EMERGENCY MANAGER.

&&

GOETSCH
Local storm report, Jun 10, 5:54 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
554 PM CDT SUN JUN 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND DMG     1 S HARRISTOWN          39.83N 89.06W
06/10/2018                   MACON              IL   LAW ENFORCEMENT

            POWER LINES BLOWN DONW ON MERIDIAN STREET NORTH OF OLD
            ROUTE 36. FROM COUNTY SHERIFF.

&&

GOETSCH
Local storm report, Jun 10, 5:56 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
556 PM CDT SUN JUN 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1211 PM     TSTM WND GST     DELAVAN                 40.37N 89.54W
06/10/2018  M56.00 MPH       TAZEWELL           IL   BROADCAST MEDIA

            DELAYED REPORT.

1230 PM     HEAVY RAIN       HOOPESTON               40.47N 87.67W
06/10/2018  M2.53 INCH       VERMILION          IL   CO-OP OBSERVER

            OVER LAST 12 HOURS.

0117 PM     TSTM WND DMG     1 N DELAVAN             40.39N 89.54W
06/10/2018                   TAZEWELL           IL   PUBLIC

            REPORT OF PINE TREES SNAPPED.

0120 PM     TSTM WND GST     DELAVAN                 40.37N 89.54W
06/10/2018  E60.00 MPH       TAZEWELL           IL   PUBLIC

0147 PM     TSTM WND DMG     DANVILLE                40.14N 87.62W
06/10/2018                   VERMILION          IL   EMERGENCY MNGR

            REPORT OF A TREE DOWN ON POWER LINES ON NORTH KIMBALL
            STREET. TREE ALSO FELL ONTO A GARAGE CAUSING SIGNIFICANT
            DAMAGE.

0151 PM     TSTM WND DMG     CLINTON                 40.15N 88.96W
06/10/2018                   DE WITT            IL   EMERGENCY MNGR

            DAMAGE TO A SHED ROOF NEAR ADAMS AND PORTLAND. ALSO CABLE
            WIRES DOWN ON ISABELLA. TIME ESTIMATED BY RADAR.

0200 PM     TSTM WND DMG     LE ROY                  40.34N 88.76W
06/10/2018                   MCLEAN             IL   EMERGENCY MNGR

            REPORT OF A TREE BLOCKING THE ROADWAY IN EMPIRE TOWNSHIP.

0205 PM     TSTM WND DMG     MANSFIELD               40.21N 88.51W
06/10/2018                   PIATT              IL   PUBLIC

            NUMEROUS TREES REPORTED DOWN.

0207 PM     TSTM WND DMG     4 NW FARMER CITY        40.29N 88.69W
06/10/2018                   MCLEAN             IL   EMERGENCY MNGR

            REPORT OF TREE LIMB DOWN ON OLD PRINCIPAL ROAD...HAS
            SINCE BEEN REMOVED.

0207 PM     TSTM WND DMG     1 W FARMER CITY         40.24N 88.66W
06/10/2018                   DE WITT            IL   EMERGENCY MNGR

            REPORT OF TREE DOWN ON POWER LINES AND A HOUSE.

0210 PM     TSTM WND GST     MAHOMET                 40.19N 88.40W
06/10/2018  E60.00 MPH       CHAMPAIGN          IL   EMERGENCY MNGR

0216 PM     TORNADO          5 SW CHAMPAIGN          40.06N 88.33W
06/10/2018                   CHAMPAIGN          IL   EMERGENCY MNGR

            POSSIBLE TORNADO. DAMAGE TO TWO HOUSE ROOFS, POWER POLES,
            AND TREES ON COPPER RIDGE ROAD.

0220 PM     TSTM WND DMG     SW CHAMPAIGN            40.11N 88.26W
06/10/2018                   CHAMPAIGN          IL   BROADCAST MEDIA

            POWER POLES AND LINES DOWN NORTH OF DUNCAN AND CURTIS
            ROADS. TIME ESTIMATED BY RADAR.

0220 PM     TSTM WND DMG     THOMASBORO              40.24N 88.19W
06/10/2018                   CHAMPAIGN          IL   TRAINED SPOTTER

            LARGE TREE LIMBS BLOWN DOWN

0225 PM     TSTM WND DMG     3 SW CHAMPAIGN          40.08N 88.32W
06/10/2018                   CHAMPAIGN          IL   EMERGENCY MNGR

            REPORTS OF NUMEROUS TREES AND POWER LINES DOWNED. AS WELL
            AS SOME DAMAGE TO HOUSES.

0225 PM     HEAVY RAIN       N MORTON                40.61N 89.47W
06/10/2018  M1.30 INCH       TAZEWELL           IL   BROADCAST MEDIA

            SO FAR TODAY.

0230 PM     TSTM WND DMG     PHILO                   40.00N 88.16W
06/10/2018                   CHAMPAIGN          IL   CO-OP OBSERVER

            A 24INCH DIAMETER 40FOOT TALL TREE FELL ON 3 CARS.

0230 PM     TSTM WND DMG     PHILO                   40.00N 88.16W
06/10/2018                   CHAMPAIGN          IL   EMERGENCY MNGR

            REPORT OF TREE DAMAGE AT JEFFERSON AND ADAMS.

0233 PM     TSTM WND DMG     3 ESE PHILO             39.98N 88.11W
06/10/2018                   CHAMPAIGN          IL   EMERGENCY MNGR

            TREES REPORTED DOWN. AS WELL AS DAMAGE TO A GRAIN BIN AND
            CROPS. TIME ESTIMATED BY RADAR.

0233 PM     TSTM WND DMG     2 WNW PHILO             40.01N 88.20W
06/10/2018                   CHAMPAIGN          IL   EMERGENCY MNGR

            REPORT OF POWER LINES DOWN, AS WELL AS DAMAGE TO CORN
            CROPS. TIME ESTIMATED BY RADAR.

0240 PM     TSTM WND DMG     2 N VILLA GROVE         39.89N 88.16W
06/10/2018                   CHAMPAIGN          IL   EMERGENCY MNGR

            REPORT OF NUMEROUS TREES WITH TOPS SHEARED OFF AT COUNTY
            ROAD 100 AND 130.

0249 PM     HAIL             JAMAICA                 39.98N 87.80W
06/10/2018  E0.88 INCH       VERMILION          IL   EMERGENCY MNGR

0253 PM     TSTM WND DMG     GEORGETOWN              39.98N 87.64W
06/10/2018                   VERMILION          IL   EMERGENCY MNGR

            REPORT OF A TREE DOWN ON A HOUSE...MAJOR DAMAGE TO HOUSE.
            TIME ESTIMATED BY RADAR.

0258 PM     TSTM WND GST     2 N ARCOLA              39.71N 88.30W
06/10/2018  E60.00 MPH       DOUGLAS            IL   TRAINED SPOTTER

0300 PM     TSTM WND DMG     2 N GEORGETOWN          40.01N 87.64W
06/10/2018                   VERMILION          IL   EMERGENCY MNGR

            REPORTS OF POWER POLES AND LINES DOWN.

0300 PM     HEAVY RAIN       2 NNW DANVILLE          40.17N 87.64W
06/10/2018  M2.93 INCH       VERMILION          IL   EMERGENCY MNGR

            SINCE 4AM.

0300 PM     TSTM WND DMG     2 SW DANVILLE           40.12N 87.65W
06/10/2018                   VERMILION          IL   EMERGENCY MNGR

            NUMEROUS REPORTS OF TREES AND POWER POLES DOWNED FROM
            SOUTHWEST OF DANVILLE TO GEORGETOWN.

0305 PM     TSTM WND DMG     BROADLANDS              39.91N 88.00W
06/10/2018                   CHAMPAIGN          IL   EMERGENCY MNGR

            LARGE TREE LIMBS...10 TO 12 INCHES IN DIAMETER...REPORTED
            DOWNED AT 2ND AND 3RD STREETS.

0305 PM     HEAVY RAIN       HUDSON                  40.61N 88.99W
06/10/2018  M2.20 INCH       MCLEAN             IL   BROADCAST MEDIA

            SO FAR TODAY.

0305 PM     HEAVY RAIN       DANVILLE                40.14N 87.62W
06/10/2018  M2.00 INCH       VERMILION          IL   EMERGENCY MNGR

            SO FAR TODAY AT EMA OFFICE.

0310 PM     TSTM WND DMG     1 S HARRISTOWN          39.83N 89.06W
06/10/2018                   MACON              IL   LAW ENFORCEMENT

            POWER LINES BLOWN DOWN ON MERIDIAN STREET NORTH OF OLD
            ROUTE 36. FROM COUNTY SHERIFF.

0315 PM     HEAVY RAIN       ROSSVILLE               40.38N 87.67W
06/10/2018  M4.50 INCH       VERMILION          IL   EMERGENCY MNGR

            SO FAR TODAY...STILL RAINING.

0321 PM     FLASH FLOOD      SW ALVIN                40.31N 87.61W
06/10/2018                   VERMILION          IL   EMERGENCY MNGR

            VIADUCT ON IL-119 NEAR ALVIN IS FLOODED AND CLOSED TO
            TRAFFIC.

0323 PM     TSTM WND GST     DECATUR AIRPORT         39.83N 88.87W
06/10/2018  M53.00 MPH       MACON              IL   ASOS

0327 PM     TSTM WND DMG     9 SE PARIS              39.52N 87.57W
06/10/2018                   EDGAR              IL   BROADCAST MEDIA

            LARGE TREE LIMBS BLOWN DOWN

0333 PM     FLASH FLOOD      N HOOPESTON             40.47N 87.67W
06/10/2018                   VERMILION          IL   EMERGENCY MNGR

            REPORTS OF FLOODED ROADS ON NORTH SIDE OF CITY.

0337 PM     TSTM WND DMG     SIDNEY                  40.02N 88.07W
06/10/2018                   CHAMPAIGN          IL   EMERGENCY MNGR

            THREE INCH DIAMETER BRANCHES THROUGHOUT CITY. GRAIN BIN
            BLOWN DOWN AT 1876 COUNTY ROAD 700N. POWER LINE DOWN AND
            TREE DAMAGE AT 1725 COUNTY ROAD 900N. FROM COUNTY
            EMERGENCY MANAGER.

0442 PM     HAIL             BEARDSTOWN              40.01N 90.43W
06/10/2018  M1.75 INCH       CASS               IL   BROADCAST MEDIA

            PUBLIC REPORT OF GOLFBALL SIZED HAIL RELAYED THROUGH
            BROADCAST MEDIA.

&&

GOETSCH
Special weather statement, Jun 10, 6:18 PM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Lincoln IL
618 PM CDT SUN JUN 10 2018

ILZ052-110000-
Christian-
618 PM CDT SUN JUN 10 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CHRISTIAN COUNTY UNTIL
700 PM CDT...

At 618 PM CDT, Doppler radar was tracking a strong thunderstorm near
Morrisonville, or 7 miles southwest of Taylorville, moving east at 35
mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Taylorville, Pana, Assumption, Morrisonville, Rosamond, Owaneco,
Palmer, Vanderville and Taylorville Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A severe thunderstorm watch remains in effect until 800 PM CDT for
central Illinois.

LAT...LON 3937 8952 3957 8952 3957 8903 3935 8903
TIME...MOT...LOC 2318Z 281DEG 30KT 3947 8939

25

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 8:38 PM CDTRiver Flood WarningILXVermilion24 hr
Jun 10, 10:37 PM CDTSpecial Weather StatementILXMorgan38 min
Jun 10, 11:41 PM CDTSpecial Weather StatementILXChristian49 min
Jun 11, 12:35 AM CDTSpecial Weather StatementILXShelby40 min
Jun 11, 12:53 AM CDTSpecial Weather StatementILXSangamon52 min
Jun 11, 2:17 AM CDTAreal Flood AdvisoryILXCass, Christian, Morgan, Sangamon6 hr
Jun 11, 2:35 AM CDTFlash Flood WarningILXMorgan, Sangamon5 hr
Jun 11, 3:01 AM CDTSpecial Weather StatementILXCass44 min
Jun 11, 3:10 AM CDTFlash Flood WarningILXChristian, Moultrie, Shelby6 hr
Jun 11, 4:05 AM CDTSpecial Weather StatementILXSangamon55 min
Jun 11, 9:05 AM CDTAreal Flood WarningILXChristian, Shelby3 hr
Jun 11, 11:07 AM CDTRiver Flood WarningILXCrawford, Jasper5 days
Jun 11, 11:07 AM CDTRiver Flood WarningILXLawrence9 days
Jun 11, 2:57 PM CDTFlash Flood WatchILXCass, Christian, Clark, Clay, Coles, Crawford and 13 more21 hr
Jun 11, 5:57 PM CDTSpecial Weather StatementILXShelby48 min
Jun 11, 6:08 PM CDTSevere Thunderstorm WarningILXShelby52 min
Jun 11, 6:14 PM CDTSevere Thunderstorm WarningILXClay, Richland46 min

Nearby

Flash Flood Watches in Illinois, 2018Every flash flood watch in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.